U.S. doctors online nowAsk doctors free
Leesburg, GA
A 38-year-old female asked:

Can multi vitamin cause low blood sugar? seems to go low only when i take a centrum multi vitamin, even after eating good healthy meals.

1 doctor answer3 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
No: Multivitamins do not typically lower your blood sugar. Check your meals to see how much protein, sugar ; healthy fat they contain. High carbs and sugars without fat or protein can lead to unstable blood sugars. Although centrum is widely used, you can definitely find better products. For information on a wide variety of vitamins, here's a useful resource: http://www.Multivitaminguide.Org/.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.